advertisement
Question
Posted by: Suzy | 2007/07/31

Eye floaters

I have been on the acne drug, Roaccutane for almost a month and have developed "eye floaters"... It feels like "matter" is floating in my eye, I can see it especially when I look at a white area.. Could it be caused by the dryness because of Roaccutane? Will it go away and is it serious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Suzy
Yes this can be a side effect of the Roaccutane - please inform your doctor as he needs to monitor your optic (eye) nerve.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement